# SDR CA050131001

- Difficulty date: January 28, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 13,409 hours
- Engine: Garrtt TPE3311U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1734361450
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, C

## Discrepancy

(CAN) PILOT HAD A LT FIRE LIGHT COME ON SHORTLY AFTER TAKEOFF.  LT ENGINE WAS SHUTDOWN AND FIRE BOTTLE WAS ACTIVATED.  AIRCRAFT THEN RETURNED TO AIRPORT.  MAINTENANCE INSPECTED FIRE DETECTION SYSTEM AND FOUND THE FIREWALL FIRE DETECTOR FAULTY.  FIRE DETECTOR WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
